# SDR CALA2016120296009

- Difficulty date: November 28, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 76,271 hours, 28,718 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CABIN SHEAR WEB AT FR69-70 HAS CORROSION ON LOWER SURFACE FR69-70, STR23L-STR22L.  BLENDED CORR ON SHEAR WEB SUPPORT, OUT OF LIMITS. INSTALLED NEW SHEAR WEB SUPPORT PN D53 47112320200 IAW 51-42-11.
